| Model Number |
M00518311 |
| Medical Device Problem Code |
Occlusion Within Device (1423)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/24/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient's exact age is unknown; however it was reported that the patient was over the age of 18.(b)(4).Although the suspect device has been received, the evaluation has not been completed.Therefore, the cause of the reported malfunction has not been determined.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
Event or Problem Description
It was reported to boston scientific corporation that an interject¿ needle was used in the esophagus during an endoscopic submucosal dissection (esd) procedure performed on (b)(6) 2018.According to the complainant, during preparation, the lauromacrogol couldn't be injected.The procedure was completed with another interject¿ needle.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
Additional Manufacturer Narrative
An interject needle was returned for analysis.A visual evaluation of the returned device found that it was in good conditions without evidence of damage, specifically the needle itself did not present any issues.A functional evaluation revealed that water was injected through the returned device by its proximal end using a syringe and the water could exit by the needle (distal end) without problems.The complaint was not confirmed.The returned device showed no evidence of the alleged issues, or any defect which could have contributed to the event, therefore the most probable cause is ¿not confirmed returned¿ since the complaint included a returned device review (visual, physical, and performance testing) which showed no evidence of either the alleged issue or any defect which could have contributed to the event.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications at the time of release for distribution.A search of the complaint database revealed that no similar complaints exist for the specified lot.
Event or Problem Description
It was reported to boston scientific corporation that an interject needle was used in the esophagus during an endoscopic submucosal dissection (esd) procedure performed on (b)(6) 2018.According to the complainant, during preparation, the lauromacrogol couldn't be injected.The procedure was completed with another interject needle.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.